Formula for a solution ofu t +H(u,Du) =g

Adimurthi, . ; Gowda, G. D. Veerappa (2000) Formula for a solution ofu t +H(u,Du) =g Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 110 (4). pp. 393-414. ISSN 0253-4142

Full text not available from this repository.

Official URL:

Related URL:


We study the continuous as well as the discontinuous solutions of Hamilton-Jacobi equationu t +H(u,Du) =g in ℝ n x ℝ+ withu(x, 0) =u 0(x). The HamiltonianH(s,p) is assumed to be convex and positively homogeneous of degree one inp for eachs in ℝ. IfH is non increasing ins, in general, this problem need not admit a continuous viscosity solution. Even in this case we obtain a formula for discontinuous viscosity solutions.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:119761
Deposited On:16 Jun 2021 16:06
Last Modified:16 Jun 2021 16:06

Repository Staff Only: item control page